# SDR SWAA2024092039310

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,133 hours, 24,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: R1 SLIDE GUSSET OUT OF SLIDE COVER.<[01] FAULT ACCOMPLISHED ON TTG8Q00VYUCB;[02] FINAL INSPECTION; VERIFIED STEP #1.
